MathSciNet Relay Station
MathSciNet bibliographic data
MR1860510 55P40 (55P30 55P45)
Elvira, Carmen; Navarro, Jose L. New proof of two Berstein-Hilton theorems. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3737–3740 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement